Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Got facial plasy. Taking ecosprin, citistar, lupikrill. Sufficient to recover?

Hello Doctor, I got left facial palsy five days back. I am taking following medicines- Ecosprin 75mg, Citistar Pm ,Tazlac 20mg, Lupikrill, Microvir 30 mg, Omnacortil 30mg,Pantop DSR. Please tell that are these medicines sufficient to recover from it? Now after 5 days i have stopped taking all medicines. Please suggest anything more??
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Facial palsy is caused by dysfunction of cranial nerve no 7 ( facial nerve )
Facial palsy is caused by brain Tumor,strokes,Lyme disease etc but most of the time the cause is unknown and then it is called as bell's palsy.
More than 85% cases of recover within 3 weeks even without treatment.
Some may take few weeks to months for recovery,however in 3 to 4% cases,the recovery is poor.
Thete is no special treatment for bell's palsy but use of steroids like prednisolone may help in initial stages,specially if given within three days.
I would advise you not to stop omnacortil of your own and you must consult your doctor for this.
Anti viral drugs generally have no effect.
I hope it helps.
Answered: Sun, 7 Jul 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor